# SDR UPS02538121

- Difficulty date: May 8, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVIDENCE AND AIR LEAKAGE AT 2L WINDOW.  NOTICE AT BOTTOM CENTER WINDOW 2L WINDOW SEAL CLEANED AS PER MM 56-11-02.  A/C PRESSURIZED WINDOW CHECKED SERVICE.
